| Model Number |
C0R47 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: na.Event description: nurse was checking her supplies prior to the case, found the trocar with removable turquoise ring shoved over balloon down trocar, concern with integrity of balloon.Removed.Grabbed and opened a new trocar.Additional information provided via phone on 09may2025 at 11:30am to applied medical representative by customer: event date is 27apr2025.Product is available for return.Customer requesting credit since lot number is provided.Return is available.Medwatch report (b)(4) received via email on 02jun2025.Intervention: grabbed and opened a new trocar.Patient status: na, event occurred before use.
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the event unit confirmed the complainant¿s experience of the sleeve protector above the balloon.Based on the condition of the returned unit, it is likely that the sleeve protector was moved proximally above the balloon by the user instead of distally off the cannula prior to the use of the trocar.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow-up medwatch # (b)(4).
Event or Problem Description
Procedure performed: na.Event description: nurse was checking her supplies prior to the case, found the trocar with removable turquoise ring shoved over balloon down trocar, concern with integrity of balloon.Removed.Grabbed and opened a new trocar.Additional information provided via phone on (b)(6) 2025 at 11:30am to applied medical representative by customer: event date is 27apr2025.Product is available for return.Customer requesting credit since lot number is provided.Return is available.Medwatch report (b)(4) received via email on 02jun2025.Intervention: grabbed and opened a new trocar.Patient status: na, event occurred before use.